Help please. I'm currently reducing my steroid dosage by the very slow method recommend by many on this wonderful site. So far so good I'm down to 8. Were still away from home being 'old age travellers.' My problem has started this last couple of days when I'm walking. Horrendous cramp in both my feet and toes. We've been enjoying some very hot weather in the south of England and I'm aware of the problems associated with hot weather and loss of salts in your body. I've upped my intake of salt, we have a very low salt diet because of my husbands heart condition. When I started with PMR and before I was diagnosed the doctor did tell me I was deficient in sodium and suggested I up my intake, advice I followed. Today while out in the town the cramp came on this time in both my feet. I called into a chemist and asked advice. The pharmacist wouldn't recommend anything over the counter because of the steroids and the length of time I've been taking them, suggested I talk to my doctor. We're not due home for another couple of weeks. Please can anyone suggest anything? Is this a common problem, something else to expect with this dreadful disease.